MU Digital Repository
Logo

Fractional Difference Inequalities of Bihari Type

Deekshitulu, G V S R and Mohan, Jagan J (2010) Fractional Difference Inequalities of Bihari Type. Communications in Applied Analysis, 14 (4). pp. 343-354. ISSN 1083-2564

[img] PDF
CAA-30-03.pdf - Published Version
Restricted to Registered users only

Download (123kB) | Request a copy

Abstract

In this paper, using the properties of ∇− some discrete fractional inequalities of Bihari-type are established.

Item Type: Article
Additional Information: Dynamic Publishers, Inc.
Uncontrolled Keywords: Difference equations, fractional difference operator, inequalities
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Dec 2011 06:34
Last Modified: 08 Dec 2011 06:34
URI: http://eprints.manipal.edu/id/eprint/1671

Actions (login required)

View Item View Item